# SDR SWIA202163893

- Difficulty date: November 18, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD6 FS320.00 - FS338.00  IS CORRODED    (C CHECK RO 1/18/2022)   REMOVED AND REPLACED INTERCOSTAL DD6 FS320.00 Â€“ FS338.00 REF CRJ-700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DRAWING 601R31702 REV N. COMPLIED WITH 51-900-1002-SKY TASK CARD. LEAK CHECK GOOD.
